Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On Cyclic Ricci-recurrent Spaces


A. A. Shaikh, S. K. Hui1 and A. Patra


The object of the present paper is to study cyclic Ricci-recurrent spaces. Some basic geometric properties of such a space are obtained. Among others
we study conformally symmetric cyclic Ricci-recurrent spaces. Also we study
decomposibility and conformal deformation of cyclic Ricci-recurrent spaces. Finally, the existence of such space is ensured by an interesting example.

Keywords and Phrases : Ricci symmetric, Ricci-recurrent, cyclic Ricci parallel, cyclic Riccirecurrent, conformally symmetric, conformally flat space, scalar curvature, Codazzi tensor
AMS Subject Classification : : 53B30, 53C15

Submission date : November 18, 2019

Accepted date: December 27, 2019

cited by: J.T.S. Vol. 13 (2019), pp.45-59


Download PDF